Follow
Mohammad Reza Oboudi
Title
Cited by
Cited by
Year
Edge addition, singular values, and energy of graphs and matrices
S Akbari, E Ghorbani, MR Oboudi
Linear Algebra and its Applications 430 (8-9), 2192-2199, 2009
632009
On the edge cover polynomial of a graph
S Akbari, MR Oboudi
European Journal of Combinatorics 34 (2), 297-321, 2013
572013
Energy and Seidel energy of graphs
MR Oboudi
MATCH Commun. Math. Comput. Chem 75 (2), 291-303, 2016
502016
Characterization of graphs with exactly two non-negative eigenvalues
MR Oboudi
Ars Mathematica Contemporanea 12 (2), 271-286, 2016
362016
Graphs cospectral with a friendship graph or its complement
A Abdollahi, S Janbaz, MR Oboudi
arXiv preprint arXiv:1307.5411, 2013
342013
On sum of powers of the Laplacian and signless Laplacian eigenvalues of graphs
S Akbari, E Ghorbani, JH Koolen, MR Oboudi
the electronic journal of combinatorics, R115-R115, 2010
332010
On the zeros of domination polynomial of a graph
S Akbari, S Alikhani, MR Oboudi, YH Peng
Combinatorics and Graphs 531, 109-115, 2010
322010
A new lower bound for the energy of graphs
MR Oboudi
Linear Algebra and its Applications 580, 384-395, 2019
292019
Bipartite graphs with at most six non-zero eigenvalues
MR Oboudi
Ars Mathematica Contemporanea 11 (2), 315-325, 2016
272016
On the roots of edge cover polynomials of graphs
P Csikvári, MR Oboudi
European Journal of Combinatorics 32 (8), 1407-1416, 2011
262011
On the third largest eigenvalue of graphs
MR Oboudi
Linear Algebra and its Applications 503, 164-179, 2016
252016
A relation between the Laplacian and signless Laplacian eigenvalues of a graph
S Akbari, E Ghorbani, JH Koolen, MR Oboudi
Journal of Algebraic Combinatorics 32 (3), 459-464, 2010
232010
On the roots of domination polynomial of graphs
MR Oboudi
Discrete Applied Mathematics 205, 126-131, 2016
212016
Cycles are determined by their domination polynomials
S Akbari, MR Oboudi
Ars Combinatoria 116, 353-358, 2014
202014
Distance between spectra of graphs
A Abdollahi, S Janbaz, MR Oboudi
Linear Algebra and its Applications 466, 401-408, 2015
192015
Cospectrality of complete bipartite graphs
MR Oboudi
Linear and Multilinear Algebra 64 (12), 2491-2497, 2016
172016
Universal spectra of the disjoint union of regular graphs
WH Haemers, MR Oboudi
Linear Algebra and its Applications 606, 244-248, 2020
142020
On the difference between the spectral radius and the maximum degree of graphs
MR Oboudi
Algebra and Discrete Mathematics, 2017
142017
Cospectrality of graphs
A Abdollahi, MR Oboudi
Linear Algebra and its Applications 451, 169-181, 2014
142014
On graphs with integer Sombor index
MR Oboudi
Journal of Applied Mathematics and Computing 69 (1), 941-952, 2023
132023
The system can't perform the operation now. Try again later.
Articles 1–20